Prodotti della ricerca

Titolo: Contact Pairs
Data di pubblicazione: 2005
Citazione: Contact Pairs / BANDE G; HADJAR A. - In: TOHOKU MATHEMATICAL JOURNAL. - ISSN 0040-8735. - 57(2005), pp. 247-260.
Abstract: We introduce a new geometric structure on differentiable manifolds. A Con- tact Pair on a 2h+2k+2-dimensional manifold M is a pair (α, η) of Pfaffian forms of constant classes 2k + 1 and 2h + 1, respectively, whose characteristic foliations are transverse and com- plementary and such that α and η restrict to contact forms on the leaves of the characteristic foliations of η and α, respectively. Further differential objects are associated to Contact Pairs: two commuting Reeb vector fields, Legendrian curves on M and two Lie brackets on the set of differentiable functions on M. We give a local model and several existence theorems on nilpotent Lie groups, nilmanifolds, bundles over the circle and principal torus bundles.
Tipologia:1.1 Articolo in rivista

File in questo prodotto:
Non ci sono file associati a questo prodotto.
credits | accessibilità Università degli Studi di Cagliari
C.F.: 80019600925 - P.I.: 00443370929
note legali | privacy

Nascondi la toolbar